Next Article in Journal
On Limiting Behavior of Contaminant Transport Models in Coupled Surface and Groundwater Flows
Next Article in Special Issue
Non-Abelian Pseudocompact Groups
Previous Article in Journal / Special Issue
Characterized Subgroups of Topological Abelian Groups
Article Menu

Export Article

Open AccessArticle
Axioms 2015, 4(4), 492-517; doi:10.3390/axioms4040492

Free Boolean Topological Groups

Department of General Topology and Geometry, Lomonosov Moscow State University, Leninskie Gory 1, Moscow 119991, Russia
Academic Editor: Sidney A. Morris
Received: 30 August 2015 / Revised: 17 October 2015 / Accepted: 23 October 2015 / Published: 3 November 2015
(This article belongs to the Special Issue Topological Groups: Yesterday, Today, Tomorrow)
View Full-Text   |   Download PDF [300 KB, uploaded 3 November 2015]

Abstract

Known and new results on free Boolean topological groups are collected. An account of the properties that these groups share with free or free Abelian topological groups and properties specific to free Boolean groups is given. Special emphasis is placed on the application of set-theoretic methods to the study of Boolean topological groups. View Full-Text
Keywords: free Boolean topological group; free Boolean linear topological group; free topological group; free Abelian topological group; almost discrete space; Ramsey filter; extremally disconnected group free Boolean topological group; free Boolean linear topological group; free topological group; free Abelian topological group; almost discrete space; Ramsey filter; extremally disconnected group
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Sipacheva, O. Free Boolean Topological Groups. Axioms 2015, 4, 492-517.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top